Ergodic -extensions over rational pure point spectrum, category and homomorphisms
Compositio Mathematica, Tome 63 (1987) no. 1, pp. 63-81
Cet article a éte moissonné depuis la source Numdam
@article{CM_1987__63_1_63_0,
author = {Lema\'nczyk, M.},
title = {Ergodic $Z_2$-extensions over rational pure point spectrum, category and homomorphisms},
journal = {Compositio Mathematica},
pages = {63--81},
year = {1987},
publisher = {Martinus Nijhoff Publishers},
volume = {63},
number = {1},
mrnumber = {906379},
zbl = {0629.28013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1987__63_1_63_0/}
}
TY - JOUR AU - Lemańczyk, M. TI - Ergodic $Z_2$-extensions over rational pure point spectrum, category and homomorphisms JO - Compositio Mathematica PY - 1987 SP - 63 EP - 81 VL - 63 IS - 1 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1987__63_1_63_0/ LA - en ID - CM_1987__63_1_63_0 ER -
Lemańczyk, M. Ergodic $Z_2$-extensions over rational pure point spectrum, category and homomorphisms. Compositio Mathematica, Tome 63 (1987) no. 1, pp. 63-81. http://geodesic.mathdoc.fr/item/CM_1987__63_1_63_0/